# SDR FDEA200911304242

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 213N20119
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 895 STR 25L SUPPORT PLATE CORRODED.  CORRODED PLATE AT BS 895, STR 25L REMOVED AND REPLACED IAW SRM 51-40-02 REV.98  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
